A Note on Two-Dimensional Probabilistic Finite Automata.

ArticleinInformation Sciences 110(3):303-314 · October 1998with3 Reads
Impact Factor: 4.04 · DOI: 10.1016/S0020-0255(98)00008-5 · Source: DBLP

    Abstract

    This note introduces two-dimensional probabilistic finite automata (2-pfa's), and investigates several properties of them. We first show that the class of sets recognized by 2-pfa's with bounded error probability, 2-PFA, is incomparable with the class of sets accepted by two-dimensional alternating finite automata. We then show that 2-PFA is not closed under row catenation, column catenation, row +, and column + operations in Siromoney et al. (G. Siromoney, R. Siromoney, K. Krithivasan, Inform. and Control 22 (1973) 447).